Home > Health Library > Nervous System Problems Caused by Medicines
Many prescription and nonprescription medicines can cause
symptoms related to the nervous system. A few examples are:
Nervous system problems are often side effects or symptoms of overuse
of prescription and nonprescription medicines. Almost every drug is capable of
producing nervous system problems. Be sure to review a complete list of all
your medicines, both prescription and nonprescription, with your doctor or pharmacist. Medicines can also interact with each other and
Frequent use of nonprescription medicine to control a troublesome
symptom should also be discussed with your doctor. Symptoms such
as headaches, dizziness, or blurred vision may be a sign that further
evaluation is needed.
ByHealthwise StaffPrimary Medical ReviewerWilliam H. Blahd, Jr., MD, FACEP - Emergency MedicineSpecialist Medical ReviewerH. Michael O'Connor, MD - Emergency Medicine
Current as ofNovember 14, 2014
Current as of:
November 14, 2014
William H. Blahd, Jr., MD, FACEP - Emergency Medicine & H. Michael O'Connor, MD - Emergency Medicine
To learn more about Healthwise, visit Healthwise.org.
© 1995-2015 Healthwise, Incorporated. Healthwise, Healthwise for every health decision, and the Healthwise logo are trademarks of Healthwise, Incorporated.
Feeling under the weather?
Use our interactive symptom checker to evaluate your symptoms and determine appropriate action or treatment.
I Want To...
Join Our Social Network